# SDR AALA202212291386

- Difficulty date: November 7, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 75,755 hours, 30,162 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Worn
- Location: Lt Wing Te Flap
- Component: Flap, Airbus
- Component part number: D5757100800000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING OUTBOARD FLAP INBOARD RIB 1 LOWER FLANGE WORN / CHAFFED BETWEEN FLAP STRINGERS 2 AND 4. MAINTENANCE REPAIRED LEFT WING OUTBOARD FLAP INBOARD RIB 1 LOWER FLANGE PER EA 341019.
